# SDR SWIA2017102743924

- Difficulty date: October 1, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 38,632 hours, 32,473 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERIOR SKIN DENTED.  DRESSED THE DAMAGE ON THE SKIN TO ORIGINAL CONTOUR IAW REO.
